MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE; See H11
Lot Number 0038500405
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction

Brand Name
FARAWAVE
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50600331
Report Number2124215-2026-46554
Device Sequence Number16108506
Product Code QZI
UDI-Device Identifier00191506043216
UDI-Public(01)00191506043216(17)270202(10)38500405
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number0038500405
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/01/2026
09/28/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/21/2026
10/02/2026
Date Device Manufactured02/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown